About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 247841, 5 pages
http://dx.doi.org/10.1155/2013/247841
Research Article

Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 31 March 2013; Accepted 12 May 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Zheng Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a nonlinear generalization of the Camassa-Holm equation, we investigate the dynamic properties of solutions for the equation under the assumption that the initial value lies in the space . A one-sided upper bound estimate on the first-order spatial derivative, bound estimate, and a space-time higher-norm estimate for the solutions are obtained.